Red, Itchy, And Flaky Face After Using Acne Cream?

Illustration of Red, Itchy, And Flaky Face After Using Acne Cream?
Illustration: Red, Itchy, And Flaky Face After Using Acne Cream? Bing

After I used this purple color Mdiklin TR, my face was red, my skin was peeling and itchy. Will I continue to sell it or will it stop first?

1 Answer:

Hi Sheila,


Thank you for asking HealthReplies.com.

Acne (acne vulgaris) is actually a mild and harmless condition. However, acne can indeed be very annoying for sufferers, so it often makes sufferers willing to use all means to deal with acne, including buying anti-acne creams.


The product you are using contains the active substance clyndamycin phosphate and tretinoin which are indeed useful for treating inflammation of the skin due to acne caused by P. acnes bacterial infection in the pilosebaceous glands. However, you need to know that before using this drug, you should ideally check with a dermatologist and venereal specialist. This is because, the use of anti-acne creams must be adjusted to your skin type, as well as the severity of your acne. Moreover, the content in the product you are using is not an over-the-counter drug that can be used carelessly without a doctor's supervision.


The appearance of red, peeling, and itchy skin after using an anti-acne cream may indicate irritation. This irritation is prone to be experienced by people with sensitive skin. In more severe cases, irritation can cause the skin to swell, blister, and feel hot like a burn.


In addition to irritation, your complaints can also arise due to purging or allergies. Purging is the exacerbation of normal skin problems before finally showing significant improvement in skin condition. It is also possible that you have an allergy to one or both of the components in the product you are using, resulting in the inflammation that is characterized by your current complaint.


Therefore, it is best if you stop using the product first and immediately check your complaint with a dermatologist. Your doctor will evaluate your possible cause and determine the best treatment. If the complaint is suspected to arise due to irritation or allergies, the doctor can prescribe several drugs to overcome the inflammation. However, if complaints arise due to purging, you can continue using the previous product without requiring special handling.


In the meantime, you should not hold on too much or forcefully exfoliate your facial skin. Compress your skin using a towel moistened with cool water to help minimize inflammation. Diligently wash your face 2 times a day with a mild cleansing soap and is suitable for acne-prone skin. Do not forget, protect your skin from exposure to pollution and sunlight, as well as excessive make-up.


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Solution To Treat Toxoplasmosis Infection That Attacks The Brain?

Solution To Treat Toxoplasmosis Infection That Attacks The Brain?

(10 months ago)

if I am exposed to the cerebral toxoplasma virus and it has reached my brain. I often have seizures, dizziness, and numbness, difficulty moving. What should I do and what medicine ...

Examination Of Urea And Creatinine Lab Results And Diagnosis Of Kidney Failure?

Examination Of Urea And Creatinine Lab Results And Diagnosis Of Kidney Failure?

(1 year ago)

I would like to ask Indah, whether the lab results have shown kidney failure, before I took my older brother to the doctor but the explanation and verdict was so scary that it made...

Does Irregular Birth Control Pills Prevent Pregnancy?

Does Irregular Birth Control Pills Prevent Pregnancy?

(1 year ago)

I just used the pill, before I drank regularly according to the instructions, but at that time there was a wrong order. I should have gone down to the right, instead I went down to...

Leave a Reply

Your email address will not be published. Required fields are marked *